Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

July 21, 2018Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2018, 10:48 AM EDT for Webster County, Georgia. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 10:48 AM EDT (14:48 UTC)
Expired
Jul 21, 2018, 11:00 AM EDT
In force
12 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Webster County, GA

The radar

The Ft Rucker radar (KEOX), 114 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WWUS82 KFFC 211448
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1048 AM EDT SAT JUL 21 2018
 
GAZ103-104-211500-
Sumter GA-Webster GA-
1048 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 AM EDT...

At 1048 AM EDT...a strong thunderstorm was over Sumter, or 8 miles
south of Americus...moving southeast at 70 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Centerpoint,
Leveretts and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8461
      3193 8464 3210 8434 3206 8421 3192 8421
      3192 8434 3187 8434
TIME...MOT...LOC 1448Z 302DEG 62KT 3195 8426 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:10 AM EDT, 6 hours 38 minutes earlier.

Area forecast discussion, Jul 21, 4:10 AM EDT, 6 hours 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
410 AM EDT Sat Jul 21 2018

...Severe Thunderstorm Watch In Effect Until 10AM...

.SHORT TERM /Today through Sunday/...
Severe thunderstorm event ongoing this evening as outflow driven
complex moves out of the Tennessee Valley and into the local area.
Impressive cold pool driving this activity with temperatures in
the mid 60s in it's wake, not too bad for this time of year.
Outflow over Tennessee is moving SW which should allow western
tier counties to get in on the act before the night is through and
current severe thunderstorm watch configuration handles this well.

Not a ton of instability to work with but temps aloft continue to
cool with -10C values creeping into far north GA at 500 mb. May
prove to be more difficult for MCS to maintain itself once it gets
to the metro and Central GA, but given the strength of
aforementioned cold pool and the fact that NW flow events are over
achievers typically, will continue high pop and svr wording for
most of the area.

This first wave is sure to disrupt the environment for a time this
morning and perhaps into the early afternoon, increasing the
uncertainty for timing of additional storms. NAMNest which has had
the best handle on this activity tonight shows a decent break in
activity for the remainder of the day once this initial activity
clears. In fact , it is Sat evening before next wave enters and
sparks additional strong to severe storm development. Leaned this
way in the grids although keep some form of pops through the
entire day given the uncertainty.

Upper low continues to move southward over the local area through
Sunday with cold temps aloft for this time of year continuing.
Impulses will traverse the overall trough from time to time with
continued timing issues but chances of seeing a cluster move
across most of the area sometime on Sunday looks high.

Deese

.LONG TERM /Sunday Night through Friday/...
The forecast area will be under the influence of an upper level
trough/Low pressure system during the long term that is forecast
to hang around through Wednesday before weakening on Thursday with
generally weak WNW flow aloft predominating Thursday and Friday.

Plenty of moisture and instability will be associated with the low
pressure/trough system allowing for scattered to numerous showers
and thunderstorms.

Forecast High temperatures will run a few to several degrees below
normal through Wednesday and then close to normal Thursday and Friday.
Forecast low temperatures are running close to normal.

BDL

&&

.AVIATION...
06Z UPDATE...

Much of this forecast will depend upon evolution of a series of
storm systems to affect the area over the next 36 hours. The
first of these is moving through NE GA currently with a second
moving in from Kentucky. Have inserted a TEMPO for ATL area sites
but recent indications are first system may miss to the east.
Timing is very difficulty with these systems but have inserted a
separate Prob30 for late afternoon for possible re-development of
storms. Wind calm currently over ATL but should shift to west
with time this morning and remain there for the remainder of this
TAF cycle.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA chances and timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          88  70  88  69 /  60  50  30  30
Atlanta         89  72  88  70 /  70  50  40  30
Blairsville     82  64  79  63 /  60  50  60  40
Cartersville    89  69  87  68 /  70  50  50  30
Columbus        92  74  92  72 /  40  40  30  30
Gainesville     86  69  85  68 /  70  50  40  30
Macon           90  72  91  70 /  50  40  30  30
Rome            90  69  87  68 /  70  40  50  30
Peachtree City  90  71  89  69 /  70  40  30  30
Vidalia         91  74  91  73 /  40  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 AM EDT this morning for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup...
Twiggs...Union...Upson...Walker...Walton...Washington...White...
Whitfield...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Jul 21, 4:35 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
435 AM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
435 AM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across
the area today and tonight. Isolated to scattered severe storms
can be expected. The most likely hazards will be damaging winds,
large hail, frequent lightning and minor flooding from heavy
rainfall.
A tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 10:26 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     TSTM WND DMG     2 NE WALESKA            34.33N  84.53W
07/21/2018                   CHEROKEE           GA   EMERGENCY MNGR

            A PORTION OF A HOUSE ROOF WAS DAMAGED IN THE 1000 BLOCK
            OF AMMONS ROAD.

&&

EVENT NUMBER FFC1800670

LREAVES
Local storm report, Jul 21, 10:36 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     4 NE BROOKWOOD          34.13N  84.13W
07/21/2018                   FORSYTH            GA   EMERGENCY MNGR

            MULTIPLE TREES WERE REPORTED DOWN NEAR UNION ROAD AND
            BRANDYWINE CIRCLE WITH 3 REPORTS OF TREES ON HOUSES.

&&

EVENT NUMBER FFC1800671

LREAVES
Special weather statement, Jul 21, 10:37 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 AM EDT SAT JUL 21 2018

GAZ106-108-211530-
Crisp GA-Wilcox GA-
1037 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHWESTERN WILCOX
COUNTIES UNTIL 1130 AM EDT...

At 1037 AM EDT...a strong thunderstorm was near Drayton, or near
Vienna...moving southeast at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cordele, Rochelle, Arabi, Pitts, East Crisp, Georgia Veterans
Memorial St Pk, Seville, Hatley, Raines, Double Run, Tremont, Wenona
and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
      3185 8391 3190 8393 3193 8392 3203 8396
      3203 8361 3200 8339 3185 8336 3185 8361
      3180 8361
TIME...MOT...LOC 1437Z 320DEG 42KT 3206 8390

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 21, 10:46 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     2 WNW CUMMING           34.21N  84.17W
07/21/2018                   FORSYTH            GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN WEST OF
            CUMMING. SPECIFICALLY IN THE AREAS OF CHAMBLEE GAP ROAD,
            GREYSTONE PLACE, HICKORY COURT. REPORTS OF TREES ON A
            CAR AS WELL AS A HOUSE.

&&

EVENT NUMBER FFC1800672

LREAVES
Local storm report, Jul 21, 10:48 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     3 N TALONA              34.65N  84.51W
07/21/2018                   GILMER             GA   PUBLIC

            MULTIPLE TREES AND POWER LINES WERE REPORTED DOWN ON
            MORNINGSIDE COURT IN COOSAWATTE RIVER RESORT.

&&

EVENT NUMBER FFC1800674

LREAVES
Special weather statement, Jul 21, 10:48 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1048 AM EDT SAT JUL 21 2018

GAZ103-104-211500-
Sumter GA-Webster GA-
1048 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 AM EDT...

At 1048 AM EDT...a strong thunderstorm was over Sumter, or 8 miles
south of Americus...moving southeast at 70 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Centerpoint,
Leveretts and Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8461
      3193 8464 3210 8434 3206 8421 3192 8421
      3192 8434 3187 8434
TIME...MOT...LOC 1448Z 302DEG 62KT 3195 8426

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 AM EDTSevere Thunderstorm WarningFFCFannin55 min
Jul 21, 2:07 AM EDTSpecial Weather StatementFFCUnion38 min
Jul 21, 2:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray43 min
Jul 21, 2:39 AM EDTSpecial Weather StatementFFCTowns, Union36 min
Jul 21, 2:50 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White40 min
Jul 21, 2:58 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Jul 21, 3:04 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more41 min
Jul 21, 3:22 AM EDTSpecial Weather StatementFFCWhite23 min
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin49 min
Jul 21, 3:46 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray44 min
Jul 21, 4:01 AM EDTSpecial Weather StatementFFCMurray59 min
Jul 21, 4:04 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield26 min
Jul 21, 4:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jul 21, 4:29 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens46 min
Jul 21, 4:31 AM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson44 min
Jul 21, 4:33 AM EDTSpecial Weather StatementFFCCatoosa, Dade27 min
Jul 21, 4:41 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray6 hr
Jul 21, 4:56 AM EDTSpecial Weather StatementFFCDade, Walker34 min
Jul 21, 5:09 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens51 min
Jul 21, 5:14 AM EDTSpecial Weather StatementFFCHall31 min
Jul 21, 5:16 AM EDTSpecial Weather StatementFFCClarke29 min
Jul 21, 5:37 AM EDTSpecial Weather StatementFFCBartow23 min
Jul 21, 5:44 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens46 min
Jul 21, 5:50 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd25 min
Jul 21, 6:06 AM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 6:10 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton50 min
Jul 21, 6:17 AM EDTSpecial Weather StatementFFCPolk28 min
Jul 21, 6:19 AM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 21, 6:25 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Oconee, Walton50 min
Jul 21, 6:29 AM EDTSpecial Weather StatementFFCJackson31 min
Jul 21, 6:41 AM EDTSpecial Weather StatementFFCDouglas, Haralson34 min
Jul 21, 6:46 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale29 min
Jul 21, 7:03 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam, Walton42 min
Jul 21, 7:12 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale33 min
Jul 21, 7:14 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Fayette31 min
Jul 21, 7:38 AM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:41 AM EDTSpecial Weather StatementFFCButts, Jasper, Spalding34 min
Jul 21, 7:43 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 21, 8:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Lamar, Monroe30 min
Jul 21, 8:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jul 21, 8:08 AM EDTSpecial Weather StatementFFCHancock37 min
Jul 21, 8:24 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Wilkinson36 min
Jul 21, 8:26 AM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 21, 8:33 AM EDTRiver Flood WarningFFCGwinnett78 min
Jul 21, 9:01 AM EDTSpecial Weather StatementFFCBleckley29 min
Jul 21, 9:05 AM EDTSpecial Weather StatementFFCCrawford, Harris, Talbot, Taylor25 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more28 min
Jul 21, 9:34 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Johnson, Laurens, Treutlen26 min
Jul 21, 9:39 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor51 min
Jul 21, 9:59 AM EDTSpecial Weather StatementFFCChattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more31 min
Jul 21, 10:00 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler30 min
Jul 21, 10:08 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter52 min
Jul 21, 10:15 AM EDTSevere Thunderstorm WarningFFCSumter45 min
Jul 21, 10:20 AM EDTSpecial Weather StatementFFCWebster25 min
Jul 21, 10:23 AM EDTSpecial Weather StatementFFCTelfair37 min
Jul 21, 10:37 AM EDTSpecial Weather StatementFFCCrisp, Wilcox53 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard43 min
Jul 21, 5:34 PM EDTSevere Thunderstorm WarningFFCHaralson41 min
Jul 21, 5:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard34 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 21, 6:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton30 min
Jul 21, 6:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 21, 6:31 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 21, 6:34 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup32 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Jul 21, 7:03 PM EDTSpecial Weather StatementFFCMurray42 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 21, 7:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Jul 21, 7:29 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton46 min
Jul 21, 7:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 21, 7:46 PM EDTSevere Thunderstorm WarningFFCStewart44 min
Jul 21, 7:48 PM EDTSpecial Weather StatementFFCUnion42 min
Jul 21, 7:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 7:57 PM EDTSpecial Weather StatementFFCBartow, Floyd33 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.